MAUDE Adverse Event Report: OSARTIS GMBH VERTECEM II CEMENT KIT

OSARTIS GMBH VERTECEM II CEMENT KIT
Model Number 08.702.017S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, during a kyphoplasty case, the surgeon reported that the vertecem ii mixing kit solidified in 5 minutes.The staff reported that they tried a second kit which also solidified in an unusually quick time period.Additional information has been requested.No more information has been provided by the user facility.The patient outcome is unknown.

Brand Name
VERTECEM II CEMENT KIT
Common Device Name
VERTECEM II CEMENT KIT
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
MDR Report Key12352647
Report Number9615014-2021-00012
Device Sequence Number14290332
Product Code LOD
UDI-Device Identifier04260056880759
UDI-Public04260056880759
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121876
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number08.702.017S
Device Catalogue Number08.702.017S
Device Lot Number0L60150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;